# SDR UIEA2021090801985

- Difficulty date: September 7, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 74,742 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L PACK TEMP MSG( TRANSFERRED TO MEL 21-51-01-01 MDDR 153165 CAT C DUE DATE 17SEP21.  /  CVG MX,  08SEP: LP 1440808, ITEM M4: PERF L/H TEMP CONTROLLER BITE IAW FIM 21-51-00. NO FAULTS FOUND. PERF OPS TEST OF PACKS IAW AMM 21-51-00, L/H PACK FULL COLD FOR 1 HOUR THEN TESTED BOTH PACKS FULL COLD IN "AUTO" & STBY FOR 10 MIN EACH. NO FAULTSW/MSGS NOTED. THIS CLEARS DMI 153165. PLACARDS RMVD. T.I.-JL @ 1658Z )
